# SDR HEF2002F00000

- Difficulty date: March 27, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N911RP
- Make and model: Hughes 369E
- Aircraft serial: 526E
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sleeve
- Part number: 2537739
- Condition: Erratic
- Location: Fuel Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SLEEVE BROKEN AT GLUE JOINT.  CAUSED ERRATIC FUEL CONTROL.
